# SDR 20000626SH025

- Difficulty date: April 25, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N398RS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5605009
- Engine: Pwa PW545A
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Part number: 31J240401
- Condition: Contaminated
- Location: Engine
- Part time: 306 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE FUEL FILTERS HAVE METAL ON THEM.  SUBMITTER STATED THIS AIRCRAFT WAS CERTIFIED WITHOUT WING FUEL FILTERS.  (X)
